# SDR DLL16950263

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LMLG RETRACT ACT FITTING ATTACH STRUCTURE CORRODED IN UPPER MATING SURFACE AROUND BOLT HOLES.  LOCAL BLENDED SURFACES TO REMOVE CORROSION, HFEC INSPECTED ALL SURFACES AND FOUND OK.  REPAIRED PER SRM 57-14-00 PG 809.
